MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-27
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a false negative architect stat troponin-i result for a 45-year-old female patient presented with chest pains.The customer stated due to the chest pains; a troponin time study was activated which led to the discovery of the false negative troponin-i result.The following data was provided: sid (b)(6): patient initial run on (b)(6) 2025 at 22:00 = 0.01 (negative).Patient new collection run on (b)(6) 2025 at 04:00 am = 0.26 ng/ml (positive) (customer¿s normal range: 0-0.04 ng/ml).The positive result caught the attention of the tech, and the tech pulled the initial sample and repeated the test which generated a positive result.The original negative result was reported to the medical provider but was notified of the correction when the new sample was tested the next morning.There was no impact to patient management reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation of lot 36403un25 included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the reagent lot performs as expected for this product.Ticket trending review for the list number did not identify any related trends.Device history review did not identify any non-conformances or deviations with the complaint lot.The overall performance of the architect stat troponin-i reagents in the field was reviewed using data gathered from customers worldwide.The patient median values obtained with the complaint lot 36403un25 is within established limits and comparable to the historical lot performance.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect stat troponin-i reagent lot 36403un25 was identified.

Brand Name
ARCHITECT STAT TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23417802
Report Number1415939-2025-00030
Device Sequence Number16060152
Product Code MMI
UDI-Device Identifier00380740048525
UDI-Public(01)00380740048525(17)260430(10)36403UN25
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number02K41-27
Device Lot Number36403UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6).; ARC I1000SR INTGR, 01L86-40, (B)(6).
Patient Age45 YR
Patient SexFemale